PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 11--15 (1989)
PERFECT MATCHINGS IN A CLASS OF BIPARTITE GRAPHS
Ivan GutmanPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: Some relations for the number of perfect matchings in a class of graphs are established.
Classification (MSC2000): 05C70
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts